# SDR R61A201406120761

- Difficulty date: June 12, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 16,393 hours, 12,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17091919001
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  AFT WET AREA RT SHEAR PLATE AT FRAME 88 IS CORRODED.  MX R & R SHEAR PLATE IAW SRM 51-40-02.
